# SDR SWIA200922032

- Difficulty date: July 16, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 15,376 hours, 13,229 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Inaccurate
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 5848, GEAR DISAGREE WARNING DISPLAYED. OPERATIONAL CHECKS NORMAL.
